MathSciNet Relay Station
MathSciNet bibliographic data
MR1260519 47B15 (34L40 35P05 47A10 47B25 47F05 47N20)
Del Rio, R.; Jitomirskaya, S.; Makarov, N.; Simon, B. Singular continuous spectrum is generic. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, 208–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement